# SDR DALA2024030402939

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 696
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUSP WEB RH LOWER AREA STA 696 CPAX. SUMMARY OF NRC 0547: CUSP WEB RH ON STA 655 TO STA 715 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4, 51-41-02-0G, AND 51-41-05-0G. PERFORM A GVI EVERY "C" CHECK PER B717-200 SRM 53-00-55-2R-4 REPAIR 4, PAR 6. (LP #0227143)
